Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Frequent urination, burning urination. Due to excessive masturbation?

I am urinating too much, and I feel that some urine is left after I urinate, and so I go again after 10-15 minutes. I end up urinating at least 4 times between two drinks of water. I also think that this might be because of masturbating too much - which I had been doing for the past few months. Since I urinate more during the times after masturbation. Can there be a correlation ? I also get a slight burning sometimes, but not always. And it s only slight, and only at the beginning of urination .
Asked On : Wed, 13 Mar 2013
Answers:  1 Views:  275
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have increased frequency of micturition and slight burning urination due to Urethritis secondary to excessive masturbation.
Take some antibiotics like Ciprofloxacin twice daily along with urine alkaliser Citralka .
Avoid masturbation till you become al right completely.
Answered: Fri, 15 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor